# SDR AALA20110512TUL04

- Difficulty date: May 12, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 30,412 hours, 12,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS DENT WITH DEEP GOUGE 42 INCHES FORWARD AND 24 INCHES ABOVE WINDOWS, AT STATIONS 905 TO 927 BETWEEN STRINGERS 9 AND 10 LEFT.  INSTALLED EXTERNAL DOUBLER REPAIR SRM 53-00-2R 4.
